当前位置:首页 > 科研人员 > 助理研究员

黄治中

时间:2022-11-09  来源:文本大小:【 |  | 】  【打印
 

HUANG Zhizhong

Date of birth : 1990/09/09

Nationality : Chinese

AMSS, CAS, Beijing, China

zhizhong.huang@yahoo.com

https://sites.google.com/site/hcsoft9099/

 

Education and Employment

2022– Assistant professor, AMSS, Chinese Academy of Sciences;

2021–2022 Postdoc researcher, IST Austria, Mentor : Tim Browning;

2020–2021 Postdoc fellow, Max-Planck-Institut für Mathematik in Bonn, Mentor : Yuri Manin;

2018–2020 Wissenschaftlicher Mitarbeiter, Leibniz Universität Hannover, Mentor : Ulrich Derenthal;

2017–2018 A.T.E.R (Teaching Assistant), Université Grenoble Alpes;

2014–2017 PhD in pure mathematics, Université Grenoble Alpes, advisor : Emmanuel Peyre;

2013–2014 Master 2 Mathématiques Fondamentales, Mention Très Bien, Université Grenoble I;

2008–2012 Bachelor of science, Tsinghua University, Beijing.

Research interests

Rational Points, Diophantine Geometry, Diophantine Approximation, Analytic Number Theory.

Publications

Articles

1. Distribution locale des points rationnels de hauteur bornée sur une surface de del Pezzo de degré 6. Inter-national Journal of Number Theory 13 (2017), No. 07, 1895-1930.

2. Approximation diophantienne et distribution locale sur une surface torique. Acta Arithmetica. 189(2019), 1-94.

3. Approximation diophantienne et distribution locale sur une surface torique II, Bulletin de la Société mathématique de France 148 (2), 2020, 189-235.

4. Fano threefolds as equivariant compactifications of the vector group (joint work with Pedro Montero),Michigan Mathematical Journal. Volume 69, Issue 2 (2020), 341-368.

5. Rational points on elliptic K3 surfaces of quadratic twist type. Quarterly Journal of Mathematics(Oxford). Vol. 72, Issue 3 (2021), 755–772.

6. Rational approximations on toric varieties. Algebra & Number Theory Vol. 15 (2021), No. 2, 461–512.

7. Arithmetic purity of strong approximation for semi-simple simply connected groups (joint work with Yang Cao). Compositio Mathematica 156 (2020), 2628–2649.

8. Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics (joint work with Yang Cao). Advances in Mathematics 398 (2022) 108236.

Preprints

— Equidistribution of rational points and the geometric sieve for toric varieties. arXiv :2111.01509.

— Rational curves and the Hilbert Property on Jacobian Kummer varieties. (joint work with D. Gvritz) arXiv :2204.09322.

— Density of rational points on some quadric bundle threefolds. (joint work with D. Bonolis & T. Browning) arXiv :2205.04364.

附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)